I have been taking pantoprazole 40mg for almost 3 months now and while it helped my abdominal pain after 1 month of use the symptoms are now returning in a milder form. I experience sharp pain in my upper left side ( stomach area), gas and hunger pains that are normally relieved by eating. Lately, the discomfort can be felt on the right side slightly also and in my left side and back. What is going on? Shouldn't the medication help this?
i have been taking this medicine for more than 5 years i want to know what are the side effects of this medicine as i ha...3 REPLIES
does this drug cause depression ## Pantoprazole is a proton pump inhibitor that is used to reduce the amount of acid pro...3 REPLIES
leggs ache, headaches, chest and back discomfort and feel completly drained i just took my first pill about4 hrs ago is ...3 REPLIES
is weight gain a side effect of this drug? ## Hi e, Interestingly enough, weight gain is actually considered to be a rar...3 REPLIES
I am taking Pantoprazole for severe acid reflux. Yesterday I started chemotherapy for breast cancer and have been prescr...1 REPLY
We were receiving the Pantoprazole 40mg EC tablets, yellow~oval~w434. The last refill we received the Pantoprazole 40mg ...7 REPLIES
My right leg gose dead when I stand for 15min and my right arm and shoulder is really heavy and pain full ## Hello, Lizz...1 REPLY
my son around 25 years of age was diagnosed positive for hepatitis b in the month of October '14. After considerable...
I have chronic lower back pain and arthritis in my right hip, which causes pain that radiates into my knee. I am constan...2 REPLIES
is there a common ingredint. n codeine hydrocone tramadol ER meds something causes tormenting. pain on right side of hea...2 REPLIES